On the derived functors of the inverse limit
Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 63-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_1_115002,
author = {Hanna, A.},
title = {On the derived functors of the inverse limit},
journal = {Portugaliae mathematica},
pages = {63--70},
year = {1967},
volume = {26},
number = {1},
mrnumber = {0258920},
zbl = {0189.30001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115002/}
}
Hanna, A. On the derived functors of the inverse limit. Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 63-70. http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115002/